22 Mar 2012
The treatment for an Lorazepam overdose will vary. If the Lorazepam overdose was recent, the doc may give certain medicines or place a tube into the stomach to "pump the stomach." Once Lorazepam has been absorbed into the body, dialysis may be useful for removing Lorazepam from the blood.
Flumazenil (Romazicon®), an antidote for benzodiazepine overdose, may also be helpful. Treatment also involves supportive care, which consists of treating the symptoms that occur as a result of the overdose. For example, supportive treatment options may include: Fluids through an intravenous line (IV); Other treatments based on complications that occur.
It is important that you seek medical attention immediately if you believe that you may have overdosed on Lorazepam.
Please take care, best wishes!
- Lorazepam Information for Consumers
- Lorazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lorazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... awakens, disoriented and agitated. Should she be given more flumazenil? Will her level of consciousness decrease? Or is it possible she didnt ...
1 answer • 12 Nov 2009
my dauighter may have took a bottle of bezide2.5mg and i really wanna know the symthoms
1 answer • 13 Mar 2010
my sister is admitted as she fainted last night... she tod me she took clobazam too muxh 1 day! so i want to know its antidote!!! plz hurry up ...
1 answer • 12 Apr 2014
... and for anxiety. I suddenly could not sleep in the middle of March. At the emergency i was prescribed Lorazepam. After 2 months i want to wean ...
2 answers • 28 May 2014